It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Blood and Blood Vessel Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-19-2012, 11:16 AM   #1
Newbie
(female)
 
Join Date: Jul 2012
Location: Albany
Posts: 1
karicurrent HB User
Pelvic MRA for chronic DVT and arterial issues.

I had a pelvic MRA w/ contrast yesterday to look at the veins and arteries due to chronic DVT and some new arterial issues. My contrast injection site is red, swollen and painful. It looks like the veins are swollen in my arm. Has anyone else had this issue? I am just wondering if I should be concerned, or if this is a normal reaction to the dye?

 
Reply With Quote
Reply Reply

Tags
contrast, dvt, mra, mri



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



midwest1 (9), Pottsey1 (7), ladybud (7), Cangal (6), japlopper (4), femmedeviant (3), jennifer2019 (3), drs (3), BiggerMac (2), vad (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!